Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Type 1 diabetes, blood pressure, cholesterol, taking zoryl, ramistar, xtor, pain on leg, knees and muscle. Suggestion?

Sir I am AAAAAAA from hyderabad. My mother is suffering from type 1 diabetis since 2004. She is 46 years old. She use ZORYL-1mg and XMET-250 for diabetis and RAMISTAR-2.5mg for B.P and XTOR-5mg for cholestrole. In last month she consulted a new doctor who suggested to use 3DOHA and CV-met as sugar level is raised and also Xtor-F for cholestrole. As a result sugar level is fallen from 60 to 50( fasting ) and 104(post lunch) and also she is suffering from pain at left leg heel, knees and lower leg muscle part. So please suggest me. -Thanks in advance
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

SINCE YOU HAVE CHANGED YOUR MEDICATION TO ATORVASTATIN WITH FENOFIBRATE DUE TO DYSLIPEDEMIA AND INCREASED SUGAR LEVELS. FIBRATES ARE KNOWN TO CAUSE MUSCLE ACHES AND MYOGLOBINURIA.
PLEASE CHECK FOR URINE FOR MYOGLOBINURIA.
SECOND THING ITS REALLY MANDATORY TO GIVE A DOSAGE OF VITAMIN D3 DOSAGE FOR THE DIABETES PATIENT ALONG WITH CALCIUM ESPECIALLY IN FEMALE PATIENTS.
I REALLY ADVICE TO CONTINUE METFORMIN AND GLIMEPERIDE. BUT REVIEW USING XTOR F FOR THE PATIENTS.

THANKS
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor